Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Uniformly bounded representations of the universal covering group of ${\text{SL}}\left( {2,\,R} \right)$


Author: Paul J. Sally Jr.
Journal: Bull. Amer. Math. Soc. 72 (1966), 269-273
MathSciNet review: 0188351
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. (2) 48 (1947), 568–640. MR 0021942 (9,133a)
  • 2. A. Erdélyi, et al., Higher transcendental functions, Vol. II, McGraw-Hill, New York, 1953.
  • 3. I. M. Gel′fand and M. I. Graev, Representations of the group of second-order matrices with elements in a locally compact field and special functions on locally compact fields, Uspehi Mat. Nauk 18 (1963), no. 4 (112), 29–99 (Russian). MR 0155931 (27 #5864)
  • 4. R. A. Kunze and E. M. Stein, Uniformly bounded representations and harmonic analysis of the 2×2 real unimodular group, Amer. J. Math. 82 (1960), 1–62. MR 0163988 (29 #1287)
  • 5. R. A. Kunze and E. M. Stein, Uniformly bounded representations. II. Analytic continuation of the principal series of representations of the 𝑛×𝑛 complex unimodular group, Amer. J. Math. 83 (1961), 723–786. MR 0163989 (29 #1288)
  • 6. L. Pukánszky, The Plancherel formula for the universal covering group of 𝑆𝐿(𝑅,2), Math. Ann. 156 (1964), 96–143. MR 0170981 (30 #1215)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11489-1
PII: S 0002-9904(1966)11489-1